Strong solutions to a nonlinear stochastic Maxwell equation with a retarded material law (English)

Free access
How to get this document?

Document information

  • Title:
    Strong solutions to a nonlinear stochastic Maxwell equation with a retarded material law
  • Author / Creator:
  • Publisher:
    KIT, Karlsruhe
  • Year of publication:
    2019
  • Remarks:
    Journal of evolution equations, 18 (3), 1427–1469 ; ISSN: 1424-3199, 1424-3202
  • Type of media:
    Article (Journal)
  • Type of material:
    Electronic Resource
  • Language:
    English
  • Keywords:
  • Classification:
    DDC:    510